# SDR 98UAL900083

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161N16253
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AT MAINTENANCE BASE FOR GEAR CHANGE.  NEW RT MLG AFT INBD AXLE SHEARED AFTER DE-JACKING OF AIRCRAFT.  *S/D*  HEAT DAMAGE INDUCED BY OEM FINISH GRINDING ON THE OD CHROME PLATE, 19.25 INCHES FROM AXLE THREADED END.  REPLACED AXLE AND INSPECTED REMAINING LOT AT BOEING AND MENASCO.
